Posted by Mid- Life Crisis on November 13, 2003, at 15:05:07
In reply to Re: Strattera or Remeron - eye lid twitching?, posted by sadmom on November 13, 2003, at 8:32:40
I'm glad you mentioned the eyelid twitching! I have had it for months, ever since I began ANY ADHD drugs. I have had it on Adderall, methylphenidate, Concerta, and now Strattera. It makes no difference which one, they all do it! (For me, it's only the right eyelid.) I have never been on any other psych. drugs but these, and have never had a permanent eyelid twitch before!
Although it's probably only noticeable to me, it's still very annoying. At first I thought it might be stress-related (bar exam, selling a house, looking for a job, etc.) but it's been months, and I've still got it. Besides, I feel calm for the first time in my life on Strattera, so it can't be anxiety-related.
Help! Has anyone else had this, and if so, did it ever go away??
poster:Mid- Life Crisis